# SDR DALA2016012900837

- Difficulty date: January 28, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 332-351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AA WORK CARD 2330-01340-01A. DURING STEP 3 OF TASK CARD, 7 EA DENT DOTS FOUND AT ANTENNA INSTALLATION AREA.  CUT OUT AREAS ON FUSELAGE SKIN BETWEEN BS 332 AND BS 351, BETWEEN LONGERONS 29LT AND 29RT.  CUTOUT DIMENSIONS: 8.25" X 4.875" AND 1.875" X 1.125". FABRICATED DOUBLER DIMENSIONS: .071" X 18.5" X 16.60", FILLER DIMENSIONS .063" X 8.25" X 4.875", AND INSTALLED REPAIR PARTS IAW ER/A 542811-14, REV 0,  REV 1, AND ER/A 542811-14, REV A.
